The heat equation with long-range action
Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1653-1660
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_9_a12,
author = {A. S. Kalashnikov},
title = {The heat equation with long-range action},
journal = {Differencialʹnye uravneni\^a},
pages = {1653--1660},
year = {1979},
volume = {15},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_9_a12/}
}
A. S. Kalashnikov. The heat equation with long-range action. Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1653-1660. http://geodesic.mathdoc.fr/item/DE_1979_15_9_a12/